Jump to content

Photo

Minocycline And Insomnia

minocycline insomnia

2 replies to this topic

#1 bigted01

bigted01

    New Member

  • Members
  • Posts & Likes
    Posts: 6
    Likes: 1
About Me
  • Joined: 24-April 12

Posted 12 June 2012 - 06:44 AM

I started taking minocycline 100mg a day about 3 mo ago. I’ve never had problems sleeping in my life, but ever since being on this I have moderate insomnia. I can normally get to sleep ok, but I’ll wake up in the middle of the night and feel like I’m wide awake. Which leads to being really tired and irritable the next day as you can imagine.

My doctor said he’s never heard of minocyline causing insomnia, but when I do a google search I see groups of people wondering/complaining about the same thing. Has anyone had this side effect before? I should say that I seem to be in the 2% or whatever of people who get side effects on any medication. Yay. And no, before you think it, I’m not a hypochondriac Posted Image . I didn’t even put 2 and 2 together on this until about two months in when I thought hmmm maybe the insomnia is related to the mino.

#2 Art5

Art5

    New Member

  • Members
  • Posts & Likes
    Posts: 1
    Likes: 0
About Me
  • Joined: 18-June 12

Posted 18 June 2012 - 10:39 PM

seem to have the same... though I've been on mino for only 10 days

#3 sarabara123

sarabara123

    New Member

  • Members
  • Posts & Likes
    Posts: 7
    Likes: 1
About Me
  • Joined: 05-August 12

Posted 11 August 2012 - 01:56 AM

i have the exact sammeee thing!
I've only been on mino a couple days but i usually get to sleep around 10 its now 4 am and still not tired after 9 hours of work today..uh oh




0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users